Differential and Integral Equations

Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping

I. Lasiecka and D. Tataru

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 507-533.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378427

Mathematical Reviews number (MathSciNet)
MR1202555

Zentralblatt MATH identifier
0803.35088

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B35: Stability 35L20: Initial-boundary value problems for second-order hyperbolic equations

Citation

Lasiecka, I.; Tataru, D. Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping. Differential Integral Equations 6 (1993), no. 3, 507--533. https://projecteuclid.org/euclid.die/1370378427


Export citation